# SDR AALA202011179019

- Difficulty date: November 4, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 18,166 hours, 7,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF RT TRANSITION PANEL BETWEEN STA 500D AND STA 500I AT RBL 25, MEASURING L=20.0 IN, W=2.0 IN, D=0.01 IN.  REPLACED TRANSITION PANEL WITH NEW, IAW SRM 53-00-53-2R-5.
